# SDR UALA2012031201633

- Difficulty date: March 10, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,342 hours, 13,138 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 135
- Condition: Faulty
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ELEVATOR POSITION INDICATION INOP DURING FLT CONTROL CHECK.  ALL 3 HYD SYSTEMS PRESSURIZED.  CYCLE FCC AC CB'S, NO HELP.  SWITCHED EICAS COMPUTER FROM LEFT, RIGHT AND BACK TO AUTO, NO HELP.  VERIFIED OPERATION 908-12.  RPL'D LEFT EICAS COMPUTER PER MM, CHECKED WIRES TO XMITTR.  NO INDICATION PROBLEMS, SYSTEM OPS NORMAL.
